# SDR 00FDEA00010

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

00-10 - DURING CRUISE FIRE DETECT 1 FAIL LEVEL 1 ALERT CAME ON AND OFF SEVERAL TIMES.  NR 1 ENG CK FIRE SENSORS AND HARNESS NORM.  PNEUMATIC DUCT LEAK CK.  NO LEAK FOUND.  NR 1 ENG COWLING CLOSED PER MM 71-10-00-2-1.  FOUND NORMAL.
